# SDR FDEA202206161438

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N848FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 66258
- Aircraft time: 2,083 hours, 406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: P78749001
- Condition: Inoperative
- Location: Emergency Lights
- Component: Lamp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST-FLT INSP, (2) SUPRNMRY EMERGENCY OVRHD LT'S  (L-1 AND GALLEY DIRECT OVRHD)   RE-LAMPED, REF B777 AMM: 33-50-00-2. EMERGENCY LT'S TEST SATIS, ITEM OK FOR SVC.
